# SDR DALA2024051405211

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 116,164 hours, 17,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 852
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 CABIN RH FRAME END FITTING CRACK AT FUEL TANK UPPER SURFACE AT STA 852. CORRECTIVE ACTION: CABIN RH FRAME END FITTING CRACKED WITH 0.7" AT STA 852 RH. REMOVED AND INSTALLED THE NEW FITTING AS PER B767-300 SRM 51-40- 02 (0340339)
